Some Results on Reflected Forward-Backward Stochastic differential equations

Document Type : Research Paper


Faculty of Mathematical Sciences, University of Guilan, Rasht, Iran.


This paper is concerned with the reflected forward-backward stochastic differential equations with continuous monotone coefficients. Using the continuity approach, we prove that there exists at least one solution for the reflected forward-backward stochastic differential equations. The distinct character of our result is that the coefficient of the reflected forward SDEs contains the solution variable of the reflected BSDEs.


Volume 8, Issue 3
August 2020
Pages 480-492
  • Receive Date: 07 March 2018
  • Revise Date: 20 May 2019
  • Accept Date: 20 May 2019
  • First Publish Date: 01 August 2020